# SDR SIMA20120418003

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 25,859 hours, 22,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LEFT EXTERIOR AFT UPPER EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED THE LEFT EXTERIOR AFT EMERGENCY LIGHT LAMP RESEATED IAW EMB 135 AMM 33-50-10.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 135 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
